# SDR AALA202401038468

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A320*
- Aircraft serial: 6272
- Aircraft time: 29,429 hours, 9,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  CIDS 1 FAULT EPSU 10WL. MAINTENANCE RE-SEATED CONNECTOR 10WL IAW AA A321 AMM 33-51-38.
